Jump to content





Retin A Week 1/2

Posted by thaifashipe, 21 April 2014 · 153 views

retin a acne topical gel treatments update breakouts flakey skin adult acne
So my acne started to come back, and after a failed antibiotics and over the counter cream (will review those soon) I ordered Retin A as ive heard quite a lot of good feedback about it.
 
I think its actually discontinued (in London at least) so I ordered from an Ebay seller : http://www.ebay.ie/sch/popugai/m.html
 
I've been using it for about 2 weeks now and so far all I'm experiencing is flakey/peely skin and more spots...
 
I hear this is normal for the first few weeks so I am trying to continue the usage and hopefully see some results soon
 
It's a good thing I'm off uni and work so I can stay in all day basically but its still depressing to see my skin getting worse and worse.
 
But that's pretty much all I'm getting so far from this so will update again in 2 weeks. *fingers crossed*
 

Application: as instructed, wash face and leave to dry for 20-30 minds before applying to affected areas only

 
Has anyone used this for longer and getting good results? Is the increase in spots normal? 
 

Oh and I'm using 0.1% i believe

 
thai xo




I have been through the Retin-A IB so many times. It will get better. Read the insert that comes with the medication it will state that up to six weeks in, your skin will get worse. It actually says that. The reason is that it is shedding layers of dead skin revealing existing blemishes. It's hard to believe but its true.

 

 

See: "

BY THREE TO SIX WEEKS, some patients notice an appearance of new blemishes (papules and pustules). At this stage it is important to continue using tretinoin.

If tretinoin is going to have a beneficial effect for you, you should notice a continued improvement in your appearance after 6 to 12 weeks of therapy. Don’t be discouraged if you see no immediate improvement. Don’t stop treatment at the first signs of improvement." check http://druginserts.c...ds/tretinoin-4/